# SDR RAIA00406026

- Difficulty date: June 25, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 18,591 hours, 18,098 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3657 - BWI - RIGHT AHRS FAILED.  MAINTENANCE RERACKED AHRS COMPUTER AND OPS CHECK OK.
